# SDR HNAA2018092800234

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 44,926 hours, 40,630 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PDIS  620     76-10  1911661  27SEP18  ROA  CLOSE
      REJECTED TAKE OFF DUE NO.2 ENGINE LOSS OF POWER.
                                          26010    00 VAG
FACT  27SEP18  22:52  ROA
            PERFORMED AC ENGINE RUN. START AND HIGH POWER IAW EM
            B AMM 71-00-01 NO DEFECTS NOTED OK FOR SERVICE.
